Stochastic finite element methods for partial differential equations with random input data. Gunzburger, M. D., Webster, C. G., & Zhang, G. Acta Numerica, 23:521–650, 2014.
Stochastic finite element methods for partial differential equations with random input data [link]Paper  doi  bibtex   
@Article{Gunzburger2014,
  author  = {Max D. Gunzburger and Clayton G. Webster and Guannan Zhang},
  title   = {Stochastic finite element methods for partial differential equations with random input data},
  journal = {Acta Numerica},
  year    = {2014},
  volume  = {23},
  pages   = {521--650},
  doi     = {10.1017/s0962492914000075},
  url    = {https://scholar.google.com/scholar?cluster=882638168281594766},
}

Downloads: 0